Would like to update you on my 2 years post transplant. My doctor is tapering my medication very slowly, especially prednisolone.
Prednisolone withdrawal. From 4mg to 3mg. Just a lack of one mg, I had a bout of diarrhea, nausea, restless legs, headaches, itchy skin, which lasted around a week. The second week looks better. It will get better next week as my body is aquainted with the lack of prednisolone. Dan, I am still on cyclosporine, so no vaccinations yet.
My medication daily:
Cyclosporine 3 times a week (25mg)
Antibiotics 3 times a week
Fosamax for bones per week
My skin cGVHD is better compared with last year, seems it takes time to burn itself out.
My blood counts are great:
What I learnt at the checkup was that you have to absorb these as normality: wash hands, gargle, don't try buffets/old food, brush teeth, floss, use sun screen, cover yourself outside, stay away from sick people, use lotion every day for skin care, wear gloves and a mask while gardening, be careful of mold, etc. It has to become your normal way of life while on cyclosporine.
For my part, I don't eat out so much, no swimming, no hotsprings, no camping, ... maybe next summer